# SDR DALA2019101705962

- Difficulty date: October 16, 2019
- Submitted: October 17, 2019
- Operation: Air carrier
- Aircraft: N541US
- Make and model: Boeing 757251
- Aircraft serial: 26488
- Aircraft time: 72,388 hours, 28,192 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Guide Arm
- Condition: Out Of Rig
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR DIFFICULT TO OPEN & CLOSE.  FOUND LOWER GUIDE ARM OUT OF RIG. RIGGED GUIDE ARM REF. B757 AMM 52-11-00-825-001. REPAIRED DAMAGED SEAL IAW B757 AMM 52-09 - OK FOR SERVICE.
